My periods are irregular for the past five months. I had unprotected intercourse and then I took I-pill. After six days, I got normal bleeding for five days. Then I had protected sex. I did not get periods for 38 days after having protected sex. I checked serum beta Hcg levels and it was normal. I consulted a doctor and she suggested me to take Primolut N tablet for five days. After completion of its course, I started to have bleeding for two days. On the third day, the bleeding was light with pink color. Now, I did not get my periods for 40 days. I have pain in my stomach and legs. I am worried. Am I pregnant or it is just a hormonal imbalance? I am stressed. Please help me.
Welcome to icliniq.com.
I understand your concern. I give you some advice regarding contraception first. Always remember to use a barrier like condom during intercourse. It not only prevents pregnancy but it also prevents STD (sexually transmitted disease). In case if you have unprotected intercourse, then you can take an emergency contraceptive pill within 72 hours of intercourse. As you have taken hormonal pills frequently, it is normal to have a delayed, scanty and irregular periods. Crampy pain in the stomach and legs can occur due to ovulation. Do not worry and wait for periods. In case, if your periods are delayed for more than 40 to 45 days, then you can do a urine pregnancy test at home using pregnancy kits.
Was this answer helpful?|
.. called gynecomastia which is quite common and needs treatment due to cosmetic reasons. First of all, this may be natural following obesity or due to hormonal imbalance inside you. You need a checkup whether there is any hormonal imbalance. A testi... Read fullI missed period and my pregnancy test is negative. Should I take another test?
Hello doctor, I have missed periods and a negative pregnancy test ... However, if you do not get periods within a week or so, then get yourself checked by a gynecologist and get a pelvic scan done to rule out the exact ... Read fullI missed period after sex and getting white vaginal discharge. Should I worry about pregnancy?
I have missed my period date this month by eight days today ... I had sexual intercourse 10 days after periods following which I took an Unwanted 72 two days later ... Read full
Query: Hi doctor, I am 21 years old and my menstrual cycle is generally of 30 days. Last month I had sex with my boyfriend on just after 2 days of my periods. Though we used condoms but I felt as if it was leaking so to be double sure I took one Unwanted 72 in 23 hours. Now, I am 13 days late for my period... Read Full »
Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo... Read Full »
Query: Hello doctor,I have had unprotected sex. I took Plan B (72 hours) pill almost right after, four hours later. I consulted with the pharmacist on the phone but she sounded careless and told me it was safe to use. I am too young. The main question is I do not know if I should even call this vaginal sex... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now